Posted by: Patches | 2008/06/12

From Patch to Pill - no period

After I finished breastfeeding my daughter, my doctor put me on Marvelon. It has been almost 3 years now. I recently had a bloody discharge in the middle of my cycle and went straight to the doctor. She advised me that Marvelon was obviously not strong enough for me and suggested I try the Patch. So when I got my period that month, I stopped using Marvelon and started with the Patch. I used it exactly as described (3 weeks with a patch, and 1 week patch free). During my Patch month, i decided that it was not working out for me and would rather prefer taking a pill every morning. I then decided to try Yasmin. On the 3rd patch free day, I experienced a bloody discharge again, thinking it was my period that was going to start, so I immediately started taking Yasmin from that day on. Its been 2 weeks now and I still haven't had my period. I have done a HPT, but it's negative. Could it be the changing of different contraceptives that kept my period away? I've been very nauseas, sleepy and have constant abdominal cramps. Please advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could very well be. I suggest you stick to one form.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.